I had an uterine ablation done two days ago. During the first day and second day there was only watery discharge with little pink tinge. Today, the third day and the day that my period was due I am having bleeding as if it were my period. Is this just a coincidence that I started to bleed today and it is normal after the procedure to start to bleed a few days later?Thank you
Yes. I had one done in Dec 07 and you might still have your cycles for awhile. Over time you will notice they will lighten and then hopefully go away. Mine didn't go completely away until Sep 08. So it took 9 months.
Woul love to hear about your healing process now that it has been longer. I just had the proceedure done three weeks ago and now that the discharge has stopped, the bleeding has begun. Wish I knew if it was normal and when its going to stop!
I had my procedure done mid Aug. I started bleeding one week later and now, 5wks. later, I haven't stopped! I've never had a period like this before. My doctor said to just wait and give in a couple of cycles, that I look like I'm healing normally, but this is ridiculous! Has this happened to anyone else?
I just had an ablation done 18 days ago and I had the exact same thing happen to me that you have posted. I was wandering how you are doing at this point. At my two week check up my doctor told me she had not had this happen before and the proceure showed "good" when she performed it. She is trying to stop the bleeding with a round of birth control pills so it wait and see for a few weeks. She did mention that I might be in that small percentage that it doesnt totally work and I may have to have a hysterectomy. Since yours was done almost 4 months ago, I wanted to see if you were still experiencing problems.
I had my Novasure procedure done on 9/29/09. Had the same minimal brownish/pinkish discharge until about a week ago when I started to bleed. I figured I was just having my period. Wasn't bad until yesteday when I went through 5 pairs of pants and 6 pairs of underwear. Couldn't sleep all through the night -- was up less than every two hours to change not just my tampon AND pad, but my underwear and pajamas!!! I spoke with the doctor yesterday because there were so many HUGE clots and he said it's all part of the healing process and it could be on and off like this for 3 to 6 months.
I had been having my period more on than off since my 4 daughter was born in February of 2007; very long and kinda heavy, but it had always been heavy. Never had the clotting that I am having now, not even a month since the Novasure procedure.
well i had my ablation on the 25 of aug 2010 and it is the 30th and i was told there was gonna be pain and to tell u i havent had really any pain a tiny bit of cramping but not much and wanting to know what is next ? reading about the bleeding thing i dont like. being i went 3 year of having it every two weeks i dont want any more
hi all. i had HTA one week ago tomorrow. I had initially no bleeding, just the yellow to pale pink discharge a bit of blood here and there. Then today, BAM! bleeding like a full on period. gross. I read on the Boston Scientific website for HTA that the patient may have a couple of periods post this procedure and its part of the healing process. Of course my period was due today also, so it makes sense that the bleeding got heavier as now I am having a full on period. I was going to call my doc but since I read this, and everyone elses comments, I know what she is going to say. I will re-post more info as I know I will be eager to read others posts.. thanks cin
After 3 years of awful, heavy cycles - the past year trying 3 different hormones and Lusterna, and 2 cycles/month, I just had Novasure done yesterday. Pice of cake compared to my cycles. Minimal discharge, but after reading this forum, I'm SCARED. Of course, all the women I know that had this done have never gotten their periods again. Hope I am one of them! Will keep you updated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.